# SDR 95ZZZX2614

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63LA
- Make and model: Piper PA-31-350
- Aircraft serial: 7552070
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019017
- Condition: Cracked
- Location: Lt Ail Hinge
- Part time: 10,558 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SPAR WAS FOUND CRACKED WHILE COMPLYING WITH SB 974 - AILERON HINGE INSPECTION AND REPLACEMENT.
